# SDR MASA2014052331110

- Difficulty date: May 11, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 27,699 hours, 22,168 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR EXIT PLACARD PEELING & TORN.   R & R PLACARD.
